DEPARTMENT OF EQUATION OF MATHEMATICAL PHYSICS SUSU

RUSSIAN VERSION


 
Evgenij V. Bychkov


 

Evgenij V. Bychkov

candidate of physical and mathematical sciences

associate professor of the chair


Area of scientific interests

The semilinear Sobolev type equation, the nonclassical equations of mathematical physics.



Biography and education

Date of birht – December 30, 1988.

In 2010 graduated from the physics and mathematics faculty of Kuzbass State Pedogogical Academy (specialty "Mathematics"). Qualifacation "Teacher of mathematic" was awarded him.

In 2012 graduated from the mechanics and mathematics faculty of South Ural State University (specialty "Mathematics").

Master of Mathematics (Honours, SUSU, 2002).

In 2011-2012 was specialist about methodical work of Department "Equation of mathematical physics".

In 2012-2013 was assistant of chair.

Since 2013 he is associate professor of the chair.



Personal experience and awards

The winner of the regional contest of research works of students, post-graduated students and young scientists of higher educational institutions located on the Chelyabinsk region among post-graduated students in the section of natural Sciences (July 02, 2013).



List of the basic publications

Thesis and synopsis of a thesis

  1. Bychkov E. V. Investigation of the semilinear Sobolev-type of Mathematical Models of Second Order: Thesis ... cand. phisics and math science. Chelyabinsk, 2013.

  2. Bychkov E. V. Investigation of the semilinear Sobolev-type of Mathematical Models of Second Order: Synopsis of Thesis ... cand. phisics and math science. Chelyabinsk, 2013.


Scientific articles

  1. Zamyshlyaeva A. A. The phase spaces of semilinaer Boussinesq equation / A. A. Zamyshlyaeva, E. V. Bychkov // Bulletin of South Ural State University, Series «Mathematical Modelling, Programming and Computer Software». – 2012. – V. 42, ¹ 18 (227). – P. 13-19.

  2. Zamyshlyaeva A. A. The Cauchy Problem for the Second Order Semilinear Sobolev Type Equation / A. A. Zamyshlyaeva, E. V. Bychkov // Global and Stochastic Analysis. – 2012. – Vol. 2, ¹ 1. - P. 159-166.

  3. Bychkov E. V. Numerical Modelling of Longitudional Vibrations in Dispersive Mediums / E. V. Bychkov // Scientists Notes the Petrozavodskogo state University. Series: Natural and Technical Sciences. – 2012. – Vol. 1, ¹ 8 (129). – P. 116-118.

  4. Bychkov E. V. The Showalter-Sidorov-Dirichlet Problem for Bousinessq System Equations / E. V. Bychkov // Vestnik MaSU. Series: Mathematics. – 2012. – Issue 14. – P. 23-31.

  5. Zamyshlyaeva A. A. On the Numerical Study of a Mathematical Model of Propagation Waves on Shallow / A. A. Zamyshlyaeva, E. V. Bychkov // Mathematical Notes YaSU. – 2013. – Vol. 20, ¹ 1. – P. 27-34.

  6. Bychkov E. V. On a Semilinear Soboev-type Mathematical Model of Higher Order / E. V. Bychkov // Bulletin of South Ural State University. Series «Mathematical Modelling, Programming and Computer Software». – 2014. – Vol. 7, ¹ 2. – P. 111-118.

  7. Bychkov E. V. The Numerical solution of some Classes of the Semilinear Sobolev-type Equation / E. V. Bychkov // Journal of Computational and Engineerng Mathematics. – 2014. – Vol. 1, ¹ 1. – P. 17-26.


Registration certificate of program

  1. The program for the numerical solution of the Showalter-Sidorov problem for equations Boussinesq-Love: certificate ¹ 2012618477 / Bychkov E. V. (RU); legal owner South Ural State University (National Research University). 201261592; date of submission 02.08.2012; date of regisration 19.09.2012, register of computer programs.

  2. Modeling fluctuations in the DNA molecule: certificate ¹ 2013611741 / A. A. Zamyshlyaeva, E. V. Bychkov (RU); legal owner South Ural State University (National Research University). 2012661363; date of submission 19.12.2012; date of regisration 04.02.2013, register of computer programs.

  3. Finding the greatest relative deformation of DNA molecules: certificate ¹ 2013661311 / Bychkov E. V. (RU); legal owner South Ural State University (National Research University). 2012661363; date of submission 09.10.2013; date of regisration 05.12.2013, register of computer programs.


Methodical publications

  1. Zamyshlyaeva A. A., Bychkov E. V. Equation of Parabolic Type: Method. suggestion. – Chelyabinsk: Publication center SUSU, 2013.

 


MAIN || NEWS || STAFF || SCIENCE || STUDY


All rights reserved
(c) Stuff of department of equations of mathematical physics SUSU, 2008-2013
Send your remarks and suggestions to E-Mail